Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 1878 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
Search Again
 Back
 Table of Contents
 
 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Article Access Statistics
 Reader Comments
 Email Alert
 Add to My List
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed416    
    Printed17    
    Emailed0    
    PDF Downloaded101    
    Comments [Add]    

Recommend this journal

 
CASE REPORT
Year : 2018  |  Volume : 60  |  Issue : 1  |  Page : 145-146

Galactorrhea with antidepressants: A case series


Department of Psychiatry, All India Institute of Medical Science, Jodhpur, Rajasthan, India

Correspondence Address:
Dr. Naresh Nebhinani
Department of Psychiatry, All India Institute of Medical Science, Jodhpur - 342 005, Rajasthan
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/psychiatry.IndianJPsychiatry_317_17

Rights and Permissions

Galactorrhoea is a rare but distressing, and often embarrassing adverse effects of selective serotonin reuptake inhibitors (SSRIs) treatment. Here we report three cases that developed galactorrhoea with combination of SSRIs or combination of SSRI and SNRI/TCA and also review the literature of galactorrhoea with SSRIs.



[FULL TEXT] [PDF]*

        

Print this article         Email this article